hello doctor,i'm 36 years old.i had full hysterectomy in october 2009 for ovarian cyst. then my doctor gave me premarin 0.06 1 tablet per day.this medicine is very good.i feel very well to take this.but there is a problem .in 2009 i was 45 kg and now i am 65 kg.please help me and give me a suggestion what will i do and how will i reduce my overweight.
You had a hyster for an ovarian cyst? Was it cancerous? Was there another reason why they gave you the hyster? Have you had an ultrasound done recently? It is possible to have Ovarian remnant syndrome and a cyst has grown back hence the weight gain however it could be something totally different. Are you having any abdominal issues?
I am concerned that they gave you a hyster just for non cancerous cysts. Are you going to the same Gynecologist?
Try looking into Bio-Identical hormones to treat the hormones a lot of women have great success with this, however your doctor has to send you to a place that prescribes it and a pharmacy has to compound it. It is natural.
Premarin is not good for people that have previously or have Endo.
hiii ticked..thanks for reply....yes i am going to the same gynecologist...should i change my gynecologist?
what is bio-identical hormones?is it a medicine name?
i thought that i shall not take premarin anymore.thanks again ticked.
Talk your current Gynecologist and ask him about bio-identical hormones. If he/she does'nt know much about them you should be able to research Drs in your area that do know about them.The above poster gave you great advice. Also, talk to your Dr about Black Cohosh. It is a supplement and many women do well on it.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.